# SDR ASAA2013040194320

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 25,890 hours, 7,651 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10579
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,487 hours, 6,500 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

1 STARTER VALVE WOULD NOT OPEN.  REPLACED THE NR 1 START VALVE IAW AMM 80-11-03-000/400-801.  OPS TEST AND LEAK CHECK GOOD.
